# SDR DALA1217386316

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N676NW
- Make and model: Boeing 747451
- Aircraft serial: 33002
- Aircraft time: 44,080 hours, 5,570 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY FLOOR LIGHT AT SEAT 22H WAS FOUND TO BE INOPERATIVE.  MAINTENANCE CONNECTED THE ELECTRICAL CONNECTOR OF THE FLOOR PROXIMITY LIGHT.  SYSTEM OPERATION WAS NORMAL AFTER THE CONNECTOR WAS SECURED.
